Accessibility navigation


On the double-vertex-cycle-connectivity of crossed cubes

Yang, X. and Megson, G.M. (2004) On the double-vertex-cycle-connectivity of crossed cubes. Parallel Algorithms and Applications, 19 (1). pp. 11-18.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15459

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation